welcome to HCM,
as per the details u ahve given u are taking the over the counter medicine . first let me know the reason behind taking these pills???
for pain management..???
okay.. let me explain the problems with the over usage of these pills..
, and brufen they come under a class of drugs known as NSAIDS..(non-steroidal anti-inflammatory drugs)
the major side effects are as follows
and peptic ulcer
leading to leaking of blood through your stools
will be caused mainly by paracetamol
3.kidney damage mainly by brufen related drugs
so i advise u to consult a physician and have done the following tests
1.Renal function tests including blood urea, serum creatinine
, urine protein
2.Complete blood picture to rule out anemia
3. Liver function tests to rule out liver damage
4.your stool examination to rule out blood lose through stolls
sepending on the above lab test, we can decide the severity of ur internal organs injury..